DSpace
Tokyo Dental College | Library

IRUCAA@TDC >
050 Bulletin of Tokyo Dental College >
Vol.57 no.3 (2016) >

Please use this identifier to cite or link to this item:
http://hdl.handle.net/10130/5797
   
Google™ Scholar
Cited By - Related - Other Copies

Files in This Item:

File Description SizeFormat
57_2015-0018.pdf101.89 kBAdobe PDFDownload
Title: Antimicrobial Susceptibility of Microorganisms Isolated from Periapical Periodontitis Lesions
Authors: Narita, M
Shibahara, T
Takano, N
Fujii, R
Okuda, K
Ishihara, K
Others: 口腔顎顔面外科学
歯科保存学
微生物学
Publisher: Tokyo Dental College Press
ISSN: 0040-8891
DOI: http://doi.org/10.2209/tdcpublication.2015-0018
PMID: http://www.ncbi.nlm.nih.gov/pubmed/27665691
URI: http://hdl.handle.net/10130/5797
Journal Title: Bulletin of Tokyo Dental College
Date of Issued: 2016-08
Volume: 57
Issue: 3
Start Page: 133
End Page: 142
NCID: AA00592969
Appears in Collections:Vol.57 no.3 (2016)

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.